Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 421, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 27, 2016, 5:49 PM CDT for Garfield County, Grant County, Kay County, Oklahoma. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2016, 5:49 PM CDT (22:49 UTC)
- Expired
- May 27, 2016, 6:30 PM CDT
- In force
- 41 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Garfield County, OK, Grant County, OK, Kay County, OK
The radar
The Vance AFB radar (KVNX), 63 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 6:27 PM CDT | HAIL 1.5 | 3 Nw Tonkawa, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 2:32 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 401 J/kg
- Mixed-layer CIN
- -217 J/kg
- Mixed-layer LCL
- 782 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
780
WUUS54 KOUN 272249
SVROUN
OKC047-053-071-272330-
/O.NEW.KOUN.SV.W.0421.160527T2249Z-160527T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
549 PM CDT FRI MAY 27 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN KAY COUNTY IN NORTHERN OKLAHOMA...
SOUTHEASTERN GRANT COUNTY IN NORTHERN OKLAHOMA...
NORTHEASTERN GARFIELD COUNTY IN NORTHERN OKLAHOMA...
* UNTIL 630 PM CDT
* AT 549 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
LAMONT...MOVING NORTHEAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BLACKWELL...TONKAWA...LAMONT...BRAMAN...DEER CREEK AND NARDIN.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 210 AND 232.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3696 9733 3672 9711 3659 9741 3659 9746
3657 9746 3653 9756 3670 9768
TIME...MOT...LOC 2249Z 236DEG 20KT 3662 9757
HAIL...1.50IN
WIND...60MPH
$$
SIX2 follow-up statements
440
WWUS54 KOUN 272302
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
602 PM CDT FRI MAY 27 2016
OKC047-053-071-272330-
/O.CON.KOUN.SV.W.0421.000000T0000Z-160527T2330Z/
KAY OK-GRANT OK-GARFIELD OK-
602 PM CDT FRI MAY 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR WESTERN KAY...SOUTHEASTERN GRANT AND NORTHEASTERN GARFIELD
COUNTIES...
AT 558 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF LAMONT...MOVING NORTHEAST AT 25 MPH. HAIL NEAR THE SIZE OF
NICKELS WAS REPORTED WITH THIS STORM NEAR HUNTER. BRIEF FUNNEL
CLOUDS MAY OCCUR WITH THIS STORM AS IT MOVES ACROSS A WEAK SURFACE
BOUNDARY NEAR BILLINGS AND TONKAWA.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BLACKWELL...TONKAWA...LAMONT...BRAMAN AND NARDIN.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 210 AND 232.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3696 9733 3672 9711 3659 9741 3659 9746
3657 9746 3655 9754 3670 9764
TIME...MOT...LOC 2258Z 245DEG 22KT 3664 9749
HAIL...1.25IN
WIND...60MPH
$$
SIX375
WWUS54 KOUN 272315
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
615 PM CDT FRI MAY 27 2016
OKC047-053-071-272330-
/O.CON.KOUN.SV.W.0421.000000T0000Z-160527T2330Z/
KAY OK-GRANT OK-GARFIELD OK-
615 PM CDT FRI MAY 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR WESTERN KAY...SOUTHEASTERN GRANT AND NORTHEASTERN GARFIELD
COUNTIES...
AT 613 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
TONKAWA...MOVING EAST AT 30 MPH. ANOTHER SEVERE THUNDERSTORM WAS
LOCATED OVER BLACKWELL. ANOTHER SEVERE THUNDERSTORM WARNING MAY BE
REQUIRED FOR PARTS OF KAY COUNTY BY 630 PM.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BLACKWELL...TONKAWA...LAMONT...BRAMAN AND NARDIN.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 210 AND 232.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3696 9733 3672 9711 3659 9741 3659 9746
3657 9746 3655 9754 3670 9764
TIME...MOT...LOC 2313Z 247DEG 25KT 3668 9736
HAIL...2.00IN
WIND...60MPH
$$
SIXWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:55 PM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, May 27, 2:55 PM CDT, 2 hours 54 minutes before
Area Forecast Discussion National Weather Service Norman OK 255 PM CDT FRI MAY 27 2016 .DISCUSSION... Scattered thunderstorms...some possibly severe...expected late this afternoon and early evening. Greatest chance for severe reports expected over northwest Oklahoma where wind potential will exist with storms coming out of panhandle (associated with mid level front) and over north-central Oklahoma ahead of diffuse frontal boundary/dryline. Northern portions of Oklahoma will be influenced less by inversion/subsidence from remnant Texas MCS. storms near and south of I-40 are expected to be more isolated in nature. Pops will continue into the evening and overnight hours as mid level trough progresses over the region. Thunderstorm chances will be mainly confined to far southern/southeast portions of CWA Saturday. Most models consistent in showing signal for weak mid level wave passing over Southern Rockies helping to induce scattered to numerous showers and storms late Sunday into Monday. Next upper trough approaches next week with moist airmass in place to support potential for another wet week. Flow will not be overly strong based on longer term models with main concern through the week being threat of flooding rains. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 63 85 66 84 / 40 10 20 40 Hobart OK 58 87 65 84 / 10 10 10 40 Wichita Falls TX 61 90 67 86 / 10 10 20 30 Gage OK 54 85 62 83 / 30 10 10 50 Ponca City OK 61 83 63 85 / 60 20 20 40 Durant OK 68 87 68 86 / 30 20 30 30 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 06/11
Hazardous weather outlook, May 27, 12:10 PM CDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1210 PM CDT FRI MAY 27 2016 OKZ004>048-050>052-TXZ083>090-281345- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1210 PM CDT FRI MAY 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS A RISK FOR SEVERE STORMS ACROSS OKLAHOMA THIS AFTERNOON AND EVENING. LOCATION... THE SLIGHT RISK AREA COVERS LOCATIONS EAST OF LINE EXTENDING FROM FREEDOM...TO WEATHERFORD...TO LAWTON...AND NORTH AND WEST OF A LINE FROM DUNCAN TO SULPHUR...TO SEMINOLE. ACROSS THE REST OF OKLAHOMA AND WESTERN NORTH TEXAS...THERE IS A MARGINAL RISK OF SEVERE STORMS. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE 2 PM TO 10 PM. IMPACTS... STORMS MAY PRODUCE: VERY HEAVY RAINFALL...LEADING TO AREAS OF FLOODING. HAIL UP TO THE SIZE OF GOLF BALLS OR SLIGHTLY LARGER. WIND GUSTS 60 TO 70 MPH. DISCUSSION... WIDELY SCATTERED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON...AS AN UPPER LEVEL TROUGH MOVES ACROSS THE SOUTHERN AND CENTRAL PLAINS. STRONG SHEAR AND MODEST INSTABILITY MAY RESULT IN A FEW SEVERE STORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...ESPECIALLY WITHIN THE SLIGHT RISK AREA. MOST OF THE STORMS WILL MOVE EAST OF THE AREA BY MID EVENING. .HEAVY RAINFALL... FLOODING WILL BE LIKELY WHERE THUNDERSTORMS MOVE SLOWLY...AND WHERE HEAVY RAINFALL HAS OCCURRED RECENTLY. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... .THUNDERSTORMS... THUNDERSTORMS ARE EXPECTED EACH DAY. THERE IS A MARGINAL RISK OF SEVERE STORMS OVER SOUTHEAST OKLAHOMA ON SATURDAY...AND OVER WESTERN OKLAHOMA AND WESTERN NORTH TEXAS ON SUNDAY. STRONG STORMS WILL BE POSSIBLE THROUGH THURSDAY...BUT THE RISK OF SEVERE STORMS WILL BE LOWER. .HEAVY RAIN... LOCALIZED FLOODING WILL REMAIN A CONCERN THROUGH THE MIDDLE OF NEXT WEEK. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, May 27, 5:24 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
524 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 2 SSW RENFROW 36.90N 97.67W
05/27/2016 E1.00 INCH GRANT OK TRAINED SPOTTER
&&
OUNLocal storm report, May 27, 5:27 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
527 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 3 N MARLOW 34.69N 97.96W
05/27/2016 E1.00 INCH GRADY OK TRAINED SPOTTER
&&
OUNSpecial weather statement, May 27, 5:28 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 528 PM CDT FRI MAY 27 2016 OKZ007-008-012-272300- GRANT OK-KAY OK-GARFIELD OK- 528 PM CDT FRI MAY 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRANT...NORTHWESTERN KAY AND NORTHEASTERN GARFIELD COUNTIES UNTIL 600 PM CDT... AT 525 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HUNTER...MOVING NORTHEAST AT 20 TO 25 MPH. OTHER STRONG STORMS WERE LOCATED NORTH OF RENFROW AND EAST OF DEER CREEK. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... LAT...LON 3699 9723 3650 9757 3660 9783 3700 9763 TIME...MOT...LOC 2225Z 217DEG 18KT 3661 9769 SIX
Special weather statement, May 27, 5:36 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
536 PM CDT FRI MAY 27 2016
OKZ039-040-046-272300-
CARTER OK-GARVIN OK-STEPHENS OK-
536 PM CDT FRI MAY 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARTER...
SOUTHWESTERN GARVIN AND EASTERN STEPHENS COUNTIES UNTIL 600 PM CDT...
AT 533 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF
VELMA...MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
VELMA...RATLIFF CITY AND PERNELL.
LAT...LON 3435 9784 3446 9793 3462 9765 3456 9751
3444 9748
TIME...MOT...LOC 2233Z 242DEG 23KT 3443 9782
KURTZSpecial weather statement, May 27, 5:45 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
545 PM CDT FRI MAY 27 2016
OKZ024-027-028-272315-
CANADIAN OK-GRADY OK-MCCLAIN OK-
545 PM CDT FRI MAY 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CANADIAN...NORTHERN
GRADY AND WESTERN MCCLAIN COUNTIES UNTIL 615 PM CDT...
AT 542 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CHICKASHA...
MOVING NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
CHICKASHA...NEWCASTLE...TUTTLE...AMBER...BRIDGE CREEK AND POCASSET.
LAT...LON 3501 9793 3506 9798 3509 9804 3537 9786
3533 9771 3522 9763
TIME...MOT...LOC 2242Z 220DEG 27KT 3509 9794
KURTZLocal storm report, May 27, 5:49 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
549 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM HAIL BRAY 34.64N 97.82W
05/27/2016 E2.00 INCH STEPHENS OK TRAINED SPOTTER
&&
TLINDLEYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:04 PM CDT | Special Weather Statement | OUN | Beckham | 26 min |
| May 26, 7:22 PM CDT | Special Weather Statement | OUN | Kiowa | 23 min |
| May 26, 7:32 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Dewey, Ellis, Roger Mills | 43 min |
| May 26, 7:33 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 42 min |
| May 26, 7:58 PM CDT | Areal Flood Advisory | OUN | Ellis, Harper | 3 hr |
| May 26, 8:10 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods | 50 min |
| May 26, 8:13 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 47 min |
| May 26, 8:15 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Ellis, Roger Mills, Woodward | 45 min |
| May 26, 8:23 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson | 52 min |
| May 26, 8:24 PM CDT | Tornado Warning | OUN | Ellis | 36 min |
| May 26, 8:53 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 52 min |
| May 26, 8:53 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 40 min |
| May 26, 8:57 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Major, Woods, Woodward | 37 min |
| May 26, 8:58 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Major, Roger Mills, Woodward | 47 min |
| May 26, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Kiowa | 31 min |
| May 26, 9:01 PM CDT | Tornado Warning | OUN | Ellis, Woodward | 33 min |
| May 26, 9:08 PM CDT | Areal Flood Advisory | OUN | Ellis, Roger Mills, Woodward | 3 hr |
| May 26, 9:30 PM CDT | Tornado Warning | OUN | Roger Mills | 30 min |
| May 26, 9:45 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 45 min |
| May 26, 9:45 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Major, Roger Mills, Woodward | 45 min |
| May 26, 9:57 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 48 min |
| May 26, 9:59 PM CDT | Tornado Warning | OUN | Ellis, Roger Mills | 35 min |
| May 26, 10:14 PM CDT | Flash Flood Warning | OUN | Dewey, Ellis, Roger Mills, Woodward | 4 hr |
| May 26, 10:29 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Dewey, Ellis, Major, Roger Mills and 2 more | 46 min |
| May 26, 10:33 PM CDT | Areal Flood Advisory | OUN | Comanche, Kiowa, Tillman | 3 hr |
| May 26, 10:34 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 26 min |
| May 26, 10:41 PM CDT | Flash Flood Warning | OUN | Comanche | 2 hr |
| May 26, 10:42 PM CDT | High Wind Warning | OUN | Caddo, Canadian, Grady | 78 min |
| May 26, 10:44 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 27 min |
| May 26, 10:57 PM CDT | Special Weather Statement | OUN | Grady | 33 min |
| May 26, 11:02 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 28 min |
| May 26, 11:16 PM CDT | Special Weather Statement | OUN | Major | 29 min |
| May 26, 11:19 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland | 41 min |
| May 27, 12:10 AM CDT | Special Weather Statement | OUN | Lincoln, Oklahoma | 35 min |
| May 27, 12:16 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 44 min |
| May 27, 4:23 AM CDT | Special Weather Statement | OUN | Carter, Love | 67 min |
| May 27, 4:53 AM CDT | Areal Flood Advisory | OUN | Carter, Love | 37 min |
| May 27, 5:02 AM CDT | Special Weather Statement | OUN | Carter | 28 min |
| May 27, 7:32 AM CDT | Special Weather Statement | OUN | Carter, Garvin, Jefferson, Love, Murray | 58 min |
| May 27, 2:02 PM CDT | Special Weather Statement | OUN | Grant | 28 min |
| May 27, 2:25 PM CDT | Special Weather Statement | OUN | Grant | 35 min |
| May 27, 2:56 PM CDT | Special Weather Statement | OUN | Grant | 34 min |
| May 27, 3:09 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 51 min |
| May 27, 3:48 PM CDT | Areal Flood Advisory | OUN | Grant | 117 min |
| May 27, 3:54 PM CDT | Special Weather Statement | OUN | Alfalfa | 36 min |
| May 27, 3:57 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 38 min |
| May 27, 4:26 PM CDT | Special Weather Statement | OUN | Comanche | 34 min |
| May 27, 4:42 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 35 min |
| May 27, 4:45 PM CDT | Special Weather Statement | OUN | Grant | 30 min |
| May 27, 4:48 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 42 min |
| May 27, 4:51 PM CDT | Special Weather Statement | OUN | Stephens | 24 min |
| May 27, 5:15 PM CDT | Special Weather Statement | OUN | Stephens | 45 min |
| May 27, 5:28 PM CDT | Special Weather Statement | OUN | Grant | 32 min |
| May 27, 5:30 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Stephens | 45 min |
| May 27, 5:36 PM CDT | Special Weather Statement | OUN | Stephens | 24 min |
| May 27, 5:40 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Stephens | 50 min |
| May 27, 5:45 PM CDT | Special Weather Statement | OUN | Grady | 30 min |
| May 27, 5:46 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain | 44 min |
| May 27, 6:11 PM CDT | Special Weather Statement | OUN | Cleveland, Garvin, McClain | 49 min |
| May 27, 6:19 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 41 min |
| May 27, 6:22 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 38 min |
| May 27, 6:27 PM CDT | Special Weather Statement | OUN | Garvin, Murray | 33 min |
| May 27, 6:35 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma | 40 min |
| May 27, 6:43 PM CDT | Special Weather Statement | OUN | Garfield | 32 min |
| May 27, 6:45 PM CDT | Areal Flood Advisory | OUN | Grant, Kay | 3 hr |
| May 27, 6:46 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble | 44 min |
| May 27, 6:53 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 52 min |
| May 27, 6:57 PM CDT | Special Weather Statement | OUN | Garvin | 48 min |
| May 27, 6:57 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 48 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.